# SDR DL767960829

- Difficulty date: April 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: A2864010
- Condition: Failed
- Location: Rt Aileron Contl
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLT CONTROL CHECK, AILERON AND ELEVATOR FELT VERY HEAVY.  AIRCRAFT RETURNED TO BLOCK.  REPLACED RT LCCA, RIGGED AND LEAK CHECKED, OPERATION NORMAL.
